# SDR CHQA200900169

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 20,678 hours, 15,144 cycles
- Engine: Allsn AE3007A
- Engine time: 23,149 hours, 17,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487190
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 3 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOP.  THE REMOVABLE SPLICE WAS RECONNECTED AT THE PROXIMITY STRIP AND THE LIGHTS OPERATED NORMALLY.
